Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Unprotected sex. Took next choice contraceptive after twelve hours, tender breasts, abdominal cramps. Cause of worry?

I had unprotected sex 14 days after the first day of my last period. I took Next Choice on the 15th day about 10-12 hours after having unprotected sex. It is now 22 days from my last period and 7 days since I took the Next Choice pill . My menstrual cycle should start in 8 days. For the past two days I have had tender breast and I have had some abdominal cramping. I was wondering if these are normal side effects, or if I should be concerned.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

these are all normal side effects that you can have - they should subside withi a day or two you may notice a show of blood. Quite normal.
Still you should always do a pregnancy test about 2 weeks after taking the morning after pill.

Kind regards,
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor